# SDR UALA2011070103273

- Difficulty date: June 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 53,933 hours, 15,062 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED HYD SUPPORT BRACKET AT NAC STA 180.8.   REPLACED DAMAGED HYD SUPPORT BRACKET PER MM.
